# SDR DXTA2024051611782

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N458QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500708
- Aircraft time: 1,435 hours, 1,091 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: UNKNOWN
- Condition: Faulted
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI SKID: RIGHT BRAKE INTERMITTENTLY ENGAGING ON LANDING ROLLOUT AND TAXI IN.  PERFORMED AN FDR DOWNLOAD AND COMPLIED WITH NJA TC-ES0-32-1001 BRAKE AND EMERGENCY/PARKJNG BRAKE SYSTEM BLEED DATED 21 SEP2022. NO ALR FOUND IN BRAKE ASSY.TAXI CHECKS PERFORMED WITH SUCCESSFUL RESULTS, NO OTHER MX REQUIRED AT THIS TIME. REFERENCE MM 32-41-00.
